Oklahoma, 2004Flash Flooding and Flooding in Oklahoma, October 7, 2004
October 7, 2004 · NWS OUN · 10 events in 4 counties and zones
Heavy rainfall over a small multi-county area in southwestern Oklahoma helped produce a significant flood event on October 7. The thunderstorms dropped precipitation at a rate of 1-2 inches per hour, with the heaviest accumulations falling in a 12-hour period between midnight and noon on October 7 along with some hail and strong wind gusts.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rainfall over a small multi-county area in southwestern Oklahoma helped produce a significant flood event on October 7. During this period an upper level storm system and associated warm front located along the Red River valley generated a large complex of thunderstorms near and along the front in western north Texas and southwestern Oklahoma.The thunderstorms dropped precipitation at a rate of 1-2 inches per hour, with the heaviest accumulations falling in a 12-hour period between midnight and noon on October 7 along with some hail and strong wind gusts. The area where the highest totals occurred included eastern Greer, northern Kiowa, southern Washita, southern Caddo, northern Comanche, and northwestern Grady counties. Storm total rainfall amounts ranged from 2 to 4+ inches, with an isolated area of 4.5 to 7 inches observed over northwestern Kiowa County.The highest storm total rainfall reports ranged from 2.5 inches to near 7 inches. These measured totals include: Lone Wolf - 6.50 inches; Gotebo 9S - 5.00 inches; Altus-Lugert Dam - 4.97 inches; Hobart Airport - 4.87 inches; Altus Lake Project Office - 4.39 inches; Apache 4ENE - 4.37 inches; Stecker 5S - 4.21 inches; Stecker 3SSE - 4.08 inches; Cyril 3WNW - 3.94 inches; Stecker 2E - 3.81 inches; Cement 3WNW - 3.53 inches; Stecker 5E - 3.40 inches; Sedan - 3.32 inches; Cement 4N - 3.11 inches; Anadarko 3E - 2.92 inches; Anadarko 1NE - 2.91 inches; Fletcher 3NNW - 2.73 inches; and Roosevelt - 2.56 inches. All of these reports came from Kiowa and Caddo counties.The subsequent heavy runoff produced by these rains generated flash flooding and riverine flooding in southwestern Oklahoma.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Oct 6, 8:15 PM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Oct 6, 8:15 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT WED OCT 6 2004
MODELS AND SATELLITE INDICATIONS CONTINUE TO SUPPORT THE IDEA OF
LIKELY POPS TONIGHT OVER MOST OF OUR FORECAST AREA. THE LOWER POPS
IN OUR SOUTHEAST COUNTIES WILL NEED TO BE RAISED DUE TO THE
APPROACHING MCS FROM THE DALLAS/FORT WORTH AREA... PLUS INDICATIONS
FROM SHORT-RANGE MODELS OF PERSISTENT LIFT OVERNIGHT.
THE RUC SHOWS LIFT AND PRECIPITATION TONIGHT CONCENTRATED ACROSS THE
CENTRAL THIRD - DIVIDED FROM WEST TO EAST - OF OKLAHOMA. SATELLITE
AND WIND PROFILER DATA SUGGEST THAT THE CHANCE OF RAIN IN THE
WESTERN PART OF THE FORECAST AREA IS JUST AS HIGH AS THE EASTERN
HALF... SO POPS IN THE FORTHCOMING UPDATE WILL SHOW MINIMAL
VARIATION FROM WEST TO EAST.
OTHER PARAMETERS ARE MOSTLY ON TRACK AND NO SIGNIFICANT CHANGES ARE
PLANNED TO THEM.
23 = CMS
306 PM CDT WED OCT 6 2004
.DISCUSSION...
PRIMARY CONCERNS FOR THIS FORECAST ISSUANCE FOCUS ON THE BEGINNING
AND THE VERY END OF THE 7 DAY FORECAST WINDOW. UPPER TROF AXIS OVER
THE CO/NM AREA WILL CONTINUE TO SHIFT SLOWLY EASTWARD OVER THE NEXT
SEVERAL DAYS..BUT MAIN FOCUS FOR PRECIP WITH THIS SYSTEM MAY BE
WINDING DOWN THURSDAY EVENING. HOWEVER..RAIN CHANCES WILL REMAIN
HIGH FOR THE NEXT 24 HOURS OR SO. ONE S/W TROF ROTATING AROUND UPPER
CIRCULATION CENTER OVER CO NOW PUSHING INTO NE/KS..WITH LOBE OF
ASCENT TRAILING TO THE SOUTH ACROSS CENTRAL OK ATTM. MOVEMENT OF
THIS WAVE ACROSS OK/NTEXAS HAS BEEN COMPLICATED BY SEVERAL MVC/S
THAT FORMED WITHIN CONVECTIVE LINE EARLIER TODAY..AND PRECIP FOR THE
REST OF THIS AFTERNOON INTO THIS EVENING WILL LIKELY BE CLOSELY TIED
TO THE REMNANTS OF THESE FEATURES. FIRST ONE WILL TRANSLATE INTO
KS..BUT SECOND ONE NOW MOVING NWD ACROSS THE RED RIVER INVOF WICHITA
FALLS HAS POTENTIAL TO BE A BIT MORE INTERESTING. SOME LIMITED SUN
AND NWD PUSH OF HIGHER THETAE BOUNDARY LAYER AIR HAS RESULTED IN A
VERY WEAK CAP/SUFFICIENT CAPE BULLSEYED WITH A NARROW AXIS OF SFC-1
KM SHEAR FROM 20-30 KTS. KFDR RADAR REVEALS THAT SEVERAL CELLS IN
BROKEN LINE NOW ENTERING SW OK EXHIBIT MINI-SUPERCELL SIGNATURES..
AND POTENTIAL FOR ADDITIONAL STRUCTURES LIKE THIS SEEMINGLY WILL
PERSIST FOR A FEW MORE HOURS.
ANOTHER S/W TROF WILL ROTATE EWD AROUND BASE OF UPPER TROF THIS
EVENING AND TONIGHT.. AND ANOTHER RATHER EXPANSIVE AREA OF
RAIN/TSTORMS EXPECTED TO EVOLVE LATER TONIGHT AND MOVE E/NE ACROSS
MUCH OF THE OUN CWA. WIDESPREAD HEAVY RAIN POTENTIAL APPEARS TO BE
PERHAPS NOT AS GREAT AS EARLIER EXPECTED.. BUT STILL A FEW 1-2 INCH
TOTALS EXPECTED WITHIN LARGER AREA OF LIGHTER TOTALS. LOW LEVEL
CYCLOGENESIS PROGGED OVER EAST TEXAS/WEST GULF REGION THUR/THUR
NIGHT SHUD RESULT IN FOCUS FOR BEST DEEP/MOIST INFLOW SHIFTING EWD
INTO THE SABINE/LOWER MISSISSIPPI VALLEY REGION BY FRIDAY. THIS SHUD
ALSO RESULT IN THE DEVELOPMENT OF NORTHERLY LOW LEVEL FLOW OVER MUCH
OF THE OUN CWA..RESULTING IN CESSATION OF SUSTAINED LIFT. WILL
STILL KEEP LOW POPS INTO THE WEEKEND AS UPPER TROF AXIS LINGERS IN
THE AREA..BUT MAIN PRECIP EXPECTED TO BE PRETTY MUCH OVER BY 06Z
FRIDAY.
OTHER ITEM OF POTENTIAL INTEREST IS THE VERY STRONG COLD FRONT
PROGGED TO SURGE SWD INTO THE SRN PLAINS WED/THUR NEXT WEEK. MUCH
TOO EARLY TO HAVE ANY CONFIDENCE ON THE DETAILS THIS FAR IN
ADVANCE.. BUT INTRODUCTION OF POPS WED/WED NITE AND A TREND TOWARD
COOLER TEMPS DAY 7 SEEM IN ORDER SINCE ALL AVAILABLE GUIDANCE
SUGGESTS THAT A STRONG FRONT WILL BE MOVING SWD THRU THE PLAINS.
MILLER
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 64 72 61 74 / 70 70 30 30
HOBART OK 66 75 57 77 / 70 70 20 20
WICHITA FALLS TX 65 73 61 77 / 70 70 30 20
GAGE OK 61 74 54 77 / 70 50 20 10
PONCA CITY OK 60 72 61 73 / 70 70 30 30
DURANT OK 66 72 65 74 / 40 60 40 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Oct 7, 12:17 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
117 AM CDT THU OCT 7 2004
OKZ004>048-050>052-TXZ083>090-071200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS WESTERN
NORTH TEXAS AND THE WESTERN HALF OF OKLAHOMA.
DISCUSSION...
THUNDERSTORMS DEVELOPING NEAR THE RED RIVER ARE ASSOCIATED WITH LIFT
ACCOMPANYING THE LOW LEVEL JET AND APPROACH OF A STRONG UPPER TROUGH
TO THE WEST. THUNDERSTORMS ARE EXPECTED TO INCREASE OVERNIGHT ACROSS
WESTERN NORTH TEXAS...AND ABOUT THE WESTERN ONE HALF OF OKLAHOMA.
ALTHOUGH INSTABILITY AND VERTICAL WIND SHEAR APPEAR ONLY MARGINALLY
SUPPORTIVE OF ORGANIZED SEVERE WEATHER...RADAR HAS SHOWN THE
POTENTIAL FOR QUARTER TO GOLF BALL SIZE HAIL WITH A FEW STORMS.
AVERAGE MOTION OF STORMS WILL BE NORTH AT 25 MPH.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY OCT 7.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS MUCH OF WESTERN
NORTH TEXAS...AND WESTERN AND CENTRAL OKLAHOMA DURING THE MORNING
BEFORE DIMINISHING TOWARD MIDDAY. A FEW STORMS...CONTAINING HAIL TO
THE SIZE OF QUARTERS...WILL STILL BE POSSIBLE.
CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS WITH THIS WEATHER
SYSTEM ARE EXPECTED TO DECREASE SLOWLY FROM WEST TO EAST BEGINNING
THURSDAY NIGHT...WITH ANY SHOWERS OR WEAK THUNDERSTORMS BECOMING
INCREASINGLY SHORT LIVED AND ISOLATED BY SATURDAY AND SUNDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
THURSDAY...OCTOBER 7.
JAMESIn the hours before
Special weather statement, Oct 6, 7:00 PM CST, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED OCT 6 2004
OKZ019-025-026-070115-
LINCOLN OK-LOGAN OK-OKLAHOMA OK-
800 PM CDT WED OCT 6 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN...LOGAN AND OKLAHOMA
COUNTIES.
A SMALL AREA OF SHOWERS...PRODUCING BRIEF HEAVY RAIN WAS LOCATED
NEAR LUTHER AT 800 PM CDT...MOVING NORTHEAST AT 30 MPH. IN ADDITION
TO BRIEF DOWNPOURS...THIS ACTIVITY MAY ALSO PRODUCE BRIEF FUNNEL
CLOUDS.
Special weather statement, Oct 6, 7:27 PM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT WED OCT 6 2004
OKZ020-026-070145-
LINCOLN OK-PAYNE OK-
827 PM CDT WED OCT 6 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN AND PAYNE COUNTIES.
A THUNDERSTORM WITH HEAVY RAIN WERE LOCATED NEAR PERKINS... WHILE
ANOTHER THUNDERSTORM WAS LOCATED NEAR CARNEY AT 827 PM CDT...MOVING
NORTHEAST AT 20 MPH. IN ADDITION TO BRIEF HEAVY DOWNPOURS AND
LIGHTNING... THE SHOWERS MAY ALSO PRODUCE BRIEF FUNNEL CLOUDS.
Special weather statement, Oct 6, 7:27 PM CST, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT WED OCT 6 2004
OKZ020-026-070145-
LINCOLN OK-PAYNE OK-
827 PM CDT WED OCT 6 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN AND PAYNE COUNTIES.
A THUNDERSTORM WITH HEAVY RAIN WAS LOCATED NEAR PERKINS... WHILE
ANOTHER THUNDERSTORM WAS LOCATED NEAR CARNEY AT 827 PM CDT...MOVING
NORTHEAST AT 20 MPH. IN ADDITION TO BRIEF HEAVY DOWNPOURS AND
LIGHTNING... THE SHOWERS MAY ALSO PRODUCE BRIEF FUNNEL CLOUDS.
Special weather statement, Oct 6, 11:07 PM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1207 AM CDT THU OCT 7 2004
TXZ084-087-070530-
FOARD TX-KNOX TX-
1207 AM CDT THU OCT 7 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND KNOX COUNTIES.
A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF TRUSCOTT AT 1207
AM CDT...MOVING NORTH AT 20 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
PEOPLE IN FOARD AND KNOX COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
JAMES
Special weather statement, Oct 6, 11:44 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1244 AM CDT THU OCT 7 2004
TXZ086-070600-
WICHITA TX-
1244 AM CDT THU OCT 7 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR WICHITA COUNTY.
A STRONG THUNDERSTORM WAS LOCATED OVER IOWA PARK AT 1244 AM CDT...
MOVING NORTH AT 25 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
PEOPLE IN WICHITA COUNTY...INCLUDING THE CITIES OF BURKBURNETT AND
IOWA PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
JAMES
Special weather statement, Oct 7, 12:44 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
144 AM CDT THU OCT 7 2004
OKZ037-044-070700-
COTTON OK-TILLMAN OK-
144 AM CDT THU OCT 7 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON AND TILLMAN COUNTIES.
A STRONG THUNDERSTORM WAS LOCATED OVER GRANDFIELD AT 144 AM
CDT...MOVING NORTH AT 30 MPH. THIS STORM MAY PRODUCE WINDS OF 40 TO
50 MPH. SNALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN COTTON AND TILLMAN COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
Event by event
6 flash flood, 2 flood, 1 hail, 1 thunderstorm wind. Local standard time, as filed.
Flood, Kiowa
- When
- October 7, 1:00 AM CST to 8:30 PM CST
- Where
- Kiowa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
As heavy runoff in northwestern Kiowa County eventually traveled from smaller tributaries (including Elk Creek) into the North Fork of the Red River, minor rural flooding occurred on the river along the Kiowa/Jackson County border near and at one river forecast point in the area. The North Fork of the Red River near Headrick crested at 15.6 feet, 1.6 feet above flood stage, at 12:00 pm CST on October 7, and remained above flood stage from 1:00 am CST to 8:30 pm CST on October 7. Only lowland areas along the river were flooded during this event. Further downstream on the North Fork of the Red River, the flood crest attenuated and was measured well below flood stage at the USGS river gage site near Tipton, OK on the Jackson/Tillman County border.
Flood, Jackson
- When
- October 7, 1:00 AM CST to 8:30 PM CST
- Where
- Jackson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Hail, Jackson
- When
- October 7, 2:05 AM CST
- Where
- Jackson County, Altus
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.633, -99.333
Hail was reported on the south side of town.
Thunderstorm Wind, Comanche
- When
- October 7, 5:30 AM CST
- Where
- Comanche County, Lawton
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $25,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 34.617, -98.400
A strong wind gust peeled the tin roof and siding off of the Veterans Center. There was also roof damage to a school and several homes on the east side of town. Damage was reported by KSWO-TV in Lawton, Oklahoma.
Flash Flood, Kiowa
- When
- October 7, 8:00 AM CST to 12:00 PM CST
- Where
- Kiowa County, Lone Wolf
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
At 8:00 am CST on October 7, a city official in Lone Wolf, OK in Kiowa County reported that the city park was flooded, and several homes near the park were briefly isolated by floodwaters. Several motorists had driven into high water and stalled their automobiles during the flash flooding.
Flash Flood, Kiowa
- When
- October 7, 8:30 AM CST to 1:00 PM CST
- Where
- Kiowa County, 3 mi W of Hobart
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
At 8:30 am CST, the Kiowa County sheriff's office reported that Elk Creek had overflowed its banks and had inundated E1370 (Iris) Road, about 2.5 miles west of Hobart.
Flash Flood, Kiowa
- When
- October 7, 9:00 AM CST to 1:00 PM CST
- Where
- Kiowa County, 4 mi N of Roosevelt
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Flash flooding was observed by the Kiowa County sheriff's department over a county road 4 miles north of Roosevelt, OK at 9:00 am CST.
Flash Flood, Caddo
- When
- October 7, 9:00 AM CST to 1:00 PM CST
- Where
- Caddo County, Anadarko
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Flash flooding was reported at 9:15 am CST on October 7, as emergency management officials observed floodwaters as deep as 1.5 feet over several roads in Anadarko, OK.
Flash Flood, Caddo
- When
- October 7, 9:00 AM CST to 1:00 PM CST
- Where
- Caddo County, 2 mi W of Cyril
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Flash flooding also occurred at 9:00 am CST at a location 2 miles west of Cyril, OK in Caddo County, where floodwaters reached a depth of 1 foot over Oklahoma State Highway 19.
Flash Flood, Caddo
- When
- October 7, 9:30 AM CST to 1:30 PM CST
- Where
- Caddo County, Apache
- Reported by
- NEWSPAPER
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Flash flooding was reported in Apache, OK as floodwaters closed several streets in the north part of the town for several hours during the late morning of October 7.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Florida, October 7, 20041 death · 1 event
- Flash Flooding and Hail in Oklahoma, October 7, 2004$50,000 · 0.75 in hail · 3 events
- Hail in Texas, October 7, 20040.88 in hail · 1 event
- Hail in Iowa, October 7, 2004$7,000 · 0.88 in hail · 1 event
- High Wind in Alaska, October 7, 200467 kt wind · 1 event
- Funnel Cloud in Texas, October 7, 20041 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5427646, 5427647, 5427548, 5427549, 5427550, 5427551, 5427552, 5427553, 5427554, 5427648.